advertisement
Question
Posted by: carrie | 2009-08-27

Yasmin

I have recently started taking Yasmin, it was prescribed by my dermo for acne tx. I have ony been on it for two weeks but already my skin is MUCH clearer. I have, however, become really bloated in my belly. I am not really eating much at the moment besides fruit in the daytime ( a peach and some melon at most) and then I usually have some pasta with fresh tomato or courgette or something like that for dinner, yet I feel so bloated and my clothes are getting tighter !!!! Will this bloating pass, or is it here to stay? What can I do to alleviate this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Carrie
It is unlikely to be due to the yasmin but try taking probiotics three times a day
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement